Hi. I’m really worried. My symptoms don’t seem to be going away. I’ve been off fin for a month now. The first week off of fin was the worst. I had constant anxiety attack and constant brain fog as well as insomnia. These side effects have somewhat improved from the first week but they are still there. I can’t function how I use to. Still have constant brain fog and I get anxiety whenever I step out to go somewhere. And I still have some sleep problems. Also, I’ve been having suicidal thoughts. Please help.
First off, I am glad you are here.
You are not alone, and you are in the right place.
Know that each guy is different–some things can change so you want to be here when they do.
**Remember and think each time you get any suicidal thought that “this is my finasterided brain talking, not me.” That will help you stop the dangerous thought.
Find a doc on the PFS Foundation website Resources section if you want to see a doctor who can help you with anxiety–you might need a short term, low dose, of a medicine to help you reduce anxiety and improve sleep. I can help you with this.
In the meantime, google at-home methods to reduce anxiety. Meditation, mindfulness, deep breaths, taking breaks throughout the day, recognizing when a negative thought enters your mind.
Thanks Crossroads. Have people recovered from this? That’s the big concern I’m dealing with. Because right now, I’m just not the person I use to be. I’m constantly thinking about how terrible I’m feeling and if this is how I will feel forever.
That’s the anxiety talking. That is what you have to recognize and shortcircuit so you don’t get worse anxiety.
Yes, people have recovered from this, it takes time and each person is different. The priority is to treat your anxiety because it can make everything worse.
I feel like I have anxiety because of brain fog. I can’t think clearly/do things clearly which makes me kinda freak out because the brain fog hasn’t been getting better for the last month. At times it’s better but other times not so much.
Google and find an at-home anxiety treatment so you can relax a bit, get more sleep, and the brain fog will get a bit better. Or ask your doctor for a low dose antianxiety medicine. Or try Melatonin an hour before sleeptime.
Alright man. Thanks for the advice.
Send me a PM in a day or two and let me know how you are doing. I am here.
Thanks man. I’ll PM you
I would be careful with anti anxiety meds in the form of benzodiazepines. I took the lowest possible dose of clonazepam for 2 years and it left me with worse anxiety and a new bunch of symptoms when I stopped
well, if someone needs a few pills (not pills for a year or two!) it is ok and normal to take something short term to take the edge off. This syndrome can be made worse by psychological difficulty IMO. Our minds are a part of our brains, after all.
Hey. How are you now? Any improvement on the anxiety symptoms?